# SDR ASAA2015103113562

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 30,534 hours, 9,306 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 8829
- Condition: Failed
- Location: Lt Engine
- Part time: 14,674 hours, 4,290 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 12000 FT TO 8000 FT LT ENGINE ANTI-ICE TURNED AMBER TAI INDICATED ON ENGINE DISPLAY.  COWL VALVE OPEN ON LT SIDE LIGHT WAS BLUE.  AMBER TAI LIGHT WENT OUT AND INDICATED GREEN BELOW 8000 FT.  NORMAL INDICATION ON LT TAI LIGHT AFTER 8000 FT.  ACFT GROUNDED.  REPLACED NR 1 ENG TAI VALVE REF AMM 30-21-11.  ACCOMPLISHED OPS TEST, NO FAULTS FOUND, REF AMM 30-21-00.
